Open Access

Expansion in eigenfunctions of relations generated by pair of operator differential expressions


Abstract

For relations generated by a pair of operator symmetric differential expressions, a class of generalized resolvents is found. These resolvents are integro-differential operators. The expansion in eigenfunctions of these relations is obtained.


Full Text





Article Information

TitleExpansion in eigenfunctions of relations generated by pair of operator differential expressions
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 2, 137-151
MathSciNet MR2553530
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

Volodymyr Khrabustovskyi
Ukrainian State Academy of Railway Transport, 7 Feyerbakh square, Kharkiv, 61050, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Volodymyr Khrabustovskyi, Expansion in eigenfunctions of relations generated by pair of operator differential expressions, Methods Funct. Anal. Topology 15 (2009), no. 2, 137-151.


BibTex

@article {MFAT517,
    AUTHOR = {Khrabustovskyi, Volodymyr},
     TITLE = {Expansion in eigenfunctions of relations generated by pair of operator differential expressions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {2},
     PAGES = {137-151},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=517},
}


All Issues